Alert archive / Alabama / Small Craft Advisories in 2014
Small Craft Advisory 60, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Dec 23, 2014, 4:10 AM CST. It took effect at Dec 23, 2014, 12:00 PM CST. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Dec 23, 2014, 4:10 AM CST (10:10 UTC)
- In effect from
- Dec 23, 2014, 12:00 PM CST
- Expired
- Dec 25, 2014, 6:00 AM CST
- In force
- 42 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
479 WHUS74 KMOB 231010 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 410 AM CST TUE DEC 23 2014 ...A DENSE FOG ADVISORY IS IN EFFECT FOR THE INSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA UNTIL 10 AM CST TODAY... ...A SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO NOON CST WEDNESDAY... .AREAS OF DENSE FOG REDUCING VISIBILITIES TO LESS THAN ONE NAUTICAL MILE WILL CONTINUE OVER MOST INLAND BAYS AND SOUNDS THROUGH 10 AM THIS MORNING THEN LIFT SLOWLY THROUGH THIS AFTERNOON. DENSE FOG MAY REDEVELOP THIS EVENING AND OVERNIGHT. A STRONG SOUTHERLY WIND FLOW IS EXPECTED BY THIS AFTERNOON AND WILL CONTINUE OVER THE MARINE THROUGH MUCH OF TONIGHT THEN SHIFT WEST TO NORTHWEST AT 20 TO 30 KNOTS WEDNESDAY MORNING...GRADUALLY DIMINISHING WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. GMZ633>635-231900- /O.EXB.KMOB.MF.Y.0020.000000T0000Z-141223T1600Z/ /O.NEW.KMOB.SC.Y.0060.141223T1800Z-141224T1800Z/ PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 410 AM CST TUE DEC 23 2014 ...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO NOON CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST THIS MORNING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM NOON TODAY TO NOON CST WEDNESDAY. * VISIBILITY: WIDESPREAD RESTRICTIONS TO VISIBILITY BELOW 1 MILE.BELOW ONE QUARTER OF A MILE IN SOME LOCATIONS. * WINDS:20 TO 30 KNOTS * SEAS: BECOMING MOSTLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>632-231900- /O.EXT.KMOB.MF.Y.0020.000000T0000Z-141223T1600Z/ /O.NEW.KMOB.SC.Y.0060.141223T1800Z-141224T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 410 AM CST TUE DEC 23 2014 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 10 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO NOON CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO NOON CST WEDNESDAY. THE DENSE FOG ADVISORY IS NOW IN EFFECT UNTIL 10 AM CST THIS MORNING. * VISIBILITY: WIDESPREAD RESTRICTIONS TO VISIBILITY BELOW 1 MILE.BELOW ONE QUARTER OF A MILE IN SOME LOCATIONS. * WINDS: 20 TO 30 KNOTS. * SEAS: BECOMING MOSTLY ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-231900- /O.NEW.KMOB.SC.Y.0060.141223T1800Z-141224T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 410 AM CST TUE DEC 23 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO NOON CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO NOON CST WEDNESDAY. * WINDS: 20 TO 30 KNOTS. * SEAS: SEAS BUILD TO NEAR 10 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
104 WHUS74 KMOB 231614 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1014 AM CST TUE DEC 23 2014 ...A SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO NOON CST WEDNESDAY... ...A DENSE FOG ADVISORY HAS EXPIRED... .A STRONG SOUTHERLY WIND FLOW IS EXPECTED BY THIS AFTERNOON AND WILL CONTINUE OVER THE MARINE THROUGH MUCH OF TONIGHT THEN SHIFT WEST TO NORTHWEST AT 20 TO 30 KNOTS WEDNESDAY MORNING. WINDS WILL GRADUALLY DIMINISH WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. GMZ630>635-240015- /O.EXP.KMOB.MF.Y.0020.000000T0000Z-141223T1600Z/ /O.CON.KMOB.SC.Y.0060.141223T1800Z-141224T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1014 AM CST TUE DEC 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY... ...DENSE FOG ADVISORY HAS EXPIRED... THE DENSE FOG ADVISORY IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY. * WINDS:INCREASING TO 20 KNOTS TODAY AND 20 TO 30 KNOTS BY EARLY WEDNESDAY. * WAVES: CHOPPY TO ROUGH TODAY BECOMING ROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-240015- /O.CON.KMOB.SC.Y.0060.141223T1800Z-141224T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1014 AM CST TUE DEC 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY. * WINDS: INCREASING TO 20 KNOTS TODAY AND 20 TO 30 KNOTS BY EARLY WEDNESDAY. * SEAS: SEAS 4 TO 6 FEET TODAY BUILDING TO NEAR 10 FEET BY EARLY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
854 WHUS74 KMOB 232336 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 536 PM CST TUE DEC 23 2014 ...A SMALL CRAFT ADVISORY IN EFFECT THROUGH NOON CST WEDNESDAY... .A STRONG SOUTHERLY WIND FLOW IS EXPECTED TO CONTINUE OVER THE MARINE THROUGH MUCH OF TONIGHT THEN SHIFT WEST TO NORTHWEST AT 20 TO 30 KNOTS WEDNESDAY MORNING. WINDS WILL GRADUALLY DIMINISH WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. GMZ630>635-650-655-670-675-240745- /O.CON.KMOB.SC.Y.0060.000000T0000Z-141224T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 536 PM CST TUE DEC 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY. * WINDS: INCREASING TO 20 KNOTS TODAY AND 20 TO 30 KNOTS BY EARLY WEDNESDAY. * SEAS: SEAS 4 TO 6 FEET TODAY BUILDING TO NEAR 10 FEET BY EARLY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
731 WHUS74 KMOB 241042 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 442 AM CST WED DEC 24 2014 ...A SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... .A STRONG WESTERLY FLOW WILL PERSIST OVER THE MARINE AREA THROUGH THIS EVENING THEN GRADUALLY DIMINISH THURSDAY MORNING. GMZ630>635-650-655-670-675-241845- /O.EXT.KMOB.SC.Y.0060.000000T0000Z-141225T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 442 AM CST WED DEC 24 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: INCREASING 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS: SEAS 6 TO 10 FEET EARLY TODAY WILL GRADUALLY SUBSIDE TO 4 TO 8 FEET BY LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
762 WHUS74 KMOB 241841 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1241 PM CST WED DEC 24 2014 ...A SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... .A STRONG WESTERLY FLOW WILL PERSIST OVER THE MARINE AREA THROUGH THIS EVENING THEN GRADUALLY DIMINISH LATE TONIGHT AND THURSDAY MORNING. GMZ630>635-650-655-670-675-250245- /O.CON.KMOB.SC.Y.0060.000000T0000Z-141225T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1241 PM CST WED DEC 24 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: 20 TO 25 KNOTS WITH HIGHER GUSTS TODAY...DECREASING TO AROUND 20 KNORTS BY LATE THIS EVENING AND THEN 15 TO 20 KNNOTS BY THURSDAY MORNING. * SEAS: SEAS 8 TO 12 FEET TODAY WILL GRADUALLY SUBSIDE TO 7 TO 9 FEET BY LATE THIS EVENING AND THEN 4 TO 6 FEET BY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
637 WHUS74 KMOB 250301 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 901 PM CST WED DEC 24 2014 ...A SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... .A STRONG WESTERLY FLOW WILL PERSIST OVER THE MARINE AREA THROUGH THIS EVENING THEN GRADUALLY DIMINISH LATE TONIGHT AND THURSDAY MORNING. GMZ630>635-650-655-670-675-250600- /O.CON.KMOB.SC.Y.0060.000000T0000Z-141225T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 901 PM CST WED DEC 24 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: 20 TO 25 KNOTS WITH HIGHER GUSTS TODAY...DECREASING TO AROUND 20 KNORTS BY LATE THIS EVENING AND THEN 15 TO 20 KNNOTS BY THURSDAY MORNING. * SEAS: SEAS 8 TO 12 FEET TODAY WILL GRADUALLY SUBSIDE TO 7 TO 9 FEET BY LATE THIS EVENING AND THEN 4 TO 6 FEET BY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
889 WHUS74 KMOB 250308 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 908 PM CST WED DEC 24 2014 ...A SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... .A STRONG WESTERLY FLOW WILL PERSIST OVER THE MARINE AREA THROUGH THIS EVENING THEN GRADUALLY DIMINISH LATE TONIGHT AND THURSDAY MORNING. GMZ630>635-250415- /O.CAN.KMOB.SC.Y.0060.000000T0000Z-141225T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 908 PM CST WED DEC 24 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE FALLEN BELOW REQUIRED CRITERIA. $$ GMZ650-655-670-675-250600- /O.CON.KMOB.SC.Y.0060.000000T0000Z-141225T0600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 908 PM CST WED DEC 24 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: 20 TO 25 KNOTS WITH HIGHER GUSTS TODAY...DECREASING TO AROUND 20 KNOTS BY LATE THIS EVENING AND THEN 15 TO 20 KNOTS BY THURSDAY MORNING. * SEAS: SEAS 8 TO 12 FEET TODAY WILL GRADUALLY SUBSIDE TO 7 TO 9 FEET BY LATE THIS EVENING AND THEN 4 TO 6 FEET BY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
855 WHUS74 KMOB 250524 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1124 PM CST WED DEC 24 2014 ...A SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... .A STRONG WESTERLY FLOW WILL PERSIST OVER THE MARINE AREA THROUGH THIS EVENING THEN GRADUALLY DIMINISH LATE TONIGHT AND THURSDAY MORNING. GMZ650-655-670-675-251200- /O.EXT.KMOB.SC.Y.0060.000000T0000Z-141225T1200Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1124 PM CST WED DEC 24 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST THURSDAY. * WINDS: AROUND 20 KNOTS DECREASING TO 15 TO 20 KNOTS BY THURSDAY MORNING. * SEAS: SEAS 5 TO 7 FEET WILL GRADUALLY SUBSIDE 3 TO 6 FEET BY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Dec 22, 11:58 PM CST, 4 hours 12 minutes earlier.
Area forecast discussion, Dec 22, 11:58 PM CST, 4 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1158 PM CST MON DEC 22 2014
.UPDATE...LATE EVENING SURFACE ANALYSIS SHOWS A SURFACE WARM FRONT
CONTINUING TO LIFT NORTHWARD ACROSS PORTIONS OF SOUTHEAST MS...
SOUTHWEST AL AND THE NORTHWEST FL PANHANDLE. AREAS OF DENSE FOG HAVE
CONTINUED TO SPREAD ACROSS THE NORTHWEST FL PANHANDLE AND SOUTH
CENTRAL AL...AND THE LATEST HIGH RESOLUTION GUIDANCE INDICATES A
GRADUAL WESTWARD EXPANSION OF DENSE FOG TO THE SOUTH OF THE WARM
FRONT OVERNIGHT. WE HAVE ISSUED A DENSE FOG ADVISORY FOR LOCATIONS
GENERALLY ALONG AND EAST OF THE I-65 CORRIDOR THROUGH 8 AM CST. /21
&&
.MARINE UPDATE...AREAS OF DENSE MARINE FOG ARE EXPECTED TO DEVELOP
OVER MOBILE BAY AND THE MISSISSIPPI SOUND THROUGH THE OVERNIGHT
HOURS. WE HAVE ISSUED A MARINE DENSE FOG ADVISORY FOR THESE MARINE
ZONES UNTIL 8 AM CST. /21
&&
.AVIATION...
23.06Z TERMINAL FORECAST DISCUSSION...
IFR TO LIFR CEILINGS ARE EXPECTED ACROSS MUCH OF THE REGION OVERNIGHT
INTO TUESDAY...WHILE IFR TO LIFR VISIBILITY REDUCTIONS DUE TO FOG
WILL ALSO IMPACT MOST LOCATIONS ALONG AND TO THE EAST OF I-65.
SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE...ESPECIALLY
AFTER 23.10-12Z...WITH A HIGH CHANCE OF SHOWERS AND STORMS CONTINUING
THROUGH THE DAY. SOUTH WINDS WILL INCREASE TO 10-15 KNOTS EARLY TO
MID TUESDAY MORNING. /21
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 64 71 57 60 37 / 50 100 100 20 05
PENSACOLA 65 71 62 66 41 / 50 100 100 40 10
DESTIN 66 70 64 68 45 / 50 100 100 50 10
EVERGREEN 61 72 60 64 37 / 50 100 100 40 10
WAYNESBORO 61 70 52 55 34 / 50 100 90 20 10
CAMDEN 61 72 58 62 37 / 50 100 100 30 10
CRESTVIEW 62 71 63 67 39 / 50 100 100 50 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 6 AM WEDNESDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...LOWER MOBILE...
DENSE FOG ADVISORY UNTIL 8 AM TUESDAY FOR THE FOLLOWING ZONES:
BUTLER...CONECUH...COVINGTON...CRENSHAW...ESCAMBIA...LOWER
BALDWIN...LOWER MOBILE...UPPER BALDWIN...UPPER MOBILE...
FLASH FLOOD WATCH FROM 6 AM TUESDAY TO 6 AM WEDNESDAY FOR THE
FOLLOWING ZONES: BUTLER...CONECUH...COVINGTON...CRENSHAW...
ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN...
UPPER MOBILE...
FL...DENSE FOG ADVISORY UNTIL 8 AM TUESDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...
FLASH FLOOD WATCH FROM 6 AM TUESDAY TO 6 AM WEDNESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
INLAND SANTA ROSA...
HIGH RIP CURRENT RISK UNTIL 6 AM WEDNESDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...
MS...NONE.
GM...DENSE FOG ADVISORY UNTIL 8 AM TUESDAY FOR THE FOLLOWING ZONES:
MISSISSIPPI SOUND...NORTHERN MOBILE BAY...SOUTHERN MOBILE
BAY...
&&Hazardous weather outlook, Dec 22, 4:12 PM CST, 11 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 412 PM CST MON DEC 22 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-232215- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 412 PM CST MON DEC 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THROUGH TONIGHT. CURRENTLY...THE THREAT OF SEVERE WEATHER IS LOW...BUT A FEW STRONG STORMS ARE POSSIBLE. AREAS OF FOG...POSSIBLY DENSE AT TIMES...WILL BE POSSIBLE TONIGHT AND EARLY TUESDAY MORNING. A MODERATE RISK FOR DANGEROUS RIP CURRENTS WILL CONTINUE ALONG AREA BEACHES THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS ACROSS THE REGION AHEAD OF AN APPROACHING COLD FRONT TUESDAY AND TUESDAY NIGHT. A FEW STORMS COULD BECOME SEVERE...PARTICULARLY TUESDAY AFTERNOON AND TUESDAY EVENING. DAMAGING WINDS AND ISOLATED TORNADOES WILL BE THE PRIMARY SEVERE WEATHER THREATS. A FLASH FLOOD WATCH IS IN EFFECT FOR THE WESTERN FLORIDA PANHANDLE AND PORTIONS OF SOUTHWEST ALABAMA ALONG AND EAST OF INTERSTATE 65. AVERAGE RAINFALL TOTALS OF 2 TO 4 INCHES ARE EXPECTED IN THE WATCH AREA...WITH LOCALIZED TOTALS OF 6 TO 8 INCHES POSSIBLE. WEST OF INTERSTATE 65...RAINFALL TOTALS OF 1 TO 3 INCHES ARE LIKELY WITH LOCALLY HIGHER TOTALS. THIS RAINFALL WILL LIKELY RESULT IN MINOR FLOODING ISSUES IN URBAN AND POOR DRAINAGE AREAS...WITH FLASH FLOODING POSSIBLE MAINLY IN URBAN CORRIDORS WHERE THUNDERSTORMS REPEATEDLY MOVE OVER THE SAME LOCATION. A MODERATE RISK FOR DANGEROUS RIP CURRENT WILL BE LIKELY TUESDAY THROUGH WEDNESDAY. THESE CONDITIONS MAY BE ELEVATED TO A HIGH RISK BY TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS WILL LIKELY BE REQUIRED TUESDAY AND TUESDAY NIGHT. GMZ630>635-650-655-670-675-232215- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 412 PM CST MON DEC 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT PATCHY FOG IS POSSIBLE IN AREA BAYS AND SOUNDS TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE LIKELY AHEAD AND IN THE WAKE OF A STRONG COLD FRONT THAT MOVES ACROSS THE MARINE AREA EARLY WEDNESDAY. SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED LATE TUESDAY THROUGH EARLY THURSDAY MORNING. STRONG TO SEVERE STORMS ARE POSSIBLE OVER THE COASTAL WATERS TUESDAY INTO TUESDAY NIGHT.
In the hours before
Special weather statement, Dec 23, 3:33 AM CST, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 333 AM CST TUE DEC 23 2014 ALZ064-FLZ002-004-231030- COASTAL ESCAMBIA FL-SANTA ROSA FL-LOWER BALDWIN AL- 333 AM CST TUE DEC 23 2014 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...CENTRAL SANTA ROSA AND SOUTHEASTERN ESCAMBIA COUNTIES IN NORTHWEST FLORIDA...THROUGH 430 AM CST... AT 329 AM CST...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST OF ORANGE BEACH...OR 10 MILES SOUTH OF PERDIDO BEACH...AND MOVING NORTHEAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... PENSACOLA INTERNATIONAL AIRPORT... PEA RIDGE... MULAT... FLORIDATOWN... PERDIDO BEACH... PACE... MILTON... BAGDAD... WEST PENSACOLA... THIS INCLUDES INTERSTATE 10 IN FLORIDA BETWEEN MILE MARKERS 1 AND 22. THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 22, 8:14 PM CST | Rip Current Statement | MOB | 46 hr | |
| Dec 22, 11:24 PM CST | Dense Fog Advisory | MOB | Butler, Conecuh, Covington, Crenshaw, Escambia, Monroe and 1 more | 9 hr |
| Dec 22, 11:29 PM CST | Marine Dense Fog Advisory | MOB | 11 hr | |
| Dec 23, 2:11 AM CST | Special Marine Warning | MOB | 94 min | |
| Dec 23, 3:08 AM CST | Special Marine Warning | MOB | 97 min | |
| Dec 23, 4:52 AM CST | Special Marine Warning | MOB | 113 min | |
| Dec 23, 6:07 AM CST | Special Marine Warning | MOB | 113 min | |
| Dec 23, 6:14 AM CST | High Surf Advisory | MOB | 36 hr | |
| Dec 23, 6:46 AM CST | Special Marine Warning | MOB | 89 min | |
| Dec 23, 6:54 AM CST | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 66 min |
| Dec 23, 7:31 AM CST | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Mobile, Washington | 59 min |
| Dec 23, 7:35 AM CST | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Mobile, Monroe | 40 min |
| Dec 23, 8:21 AM CST | Special Marine Warning | MOB | 84 min | |
| Dec 23, 8:30 AM CST | Severe Thunderstorm Warning | MOB | Clarke, Monroe | 16 min |
| Dec 23, 8:59 AM CST | Special Marine Warning | MOB | 2 hr | |
| Dec 23, 9:08 AM CST | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Wilcox | 16 min |
| Dec 23, 10:17 AM CST | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Escambia | 43 min |
| Dec 23, 4:19 PM CST | Severe Thunderstorm Warning | MOB | Choctaw | 32 min |
| Dec 23, 9:22 AM CST | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 38 min |
| Dec 23, 9:51 AM CST | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 43 min |
| Dec 23, 10:29 AM CST | River Flood Warning | MOB | Okaloosa | 4 days |
| Dec 23, 3:38 PM CST | Severe Thunderstorm Warning | MOB | Greene, Perry, Wayne | 51 min |
| Dec 23, 3:59 PM CST | Tornado Warning | MOB | Wayne | 31 min |
Nearby
Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.